# SDR A6WA202212088399

- Difficulty date: December 8, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 39,124 hours, 37,933 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Angle
- Part number: 6001020427
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 39,124 hours, 37,933 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRUCTURE CRACKED AT MLG WHEEL WELL BAY WEB FWD OF OUTBOARD SIDE AT FS 409+128 ON AFT SPAR.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED THE LT MLG WHEEL BAY ANGLE IAW AWAC-CRJ253-1914 REV IR.
